# SDR FDEA202209192452

- Difficulty date: September 19, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Snubber
- Part number: AKC753921
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE, EXTENDED SNUBBER ASSY STRUCTURE AKC7591-20 & 21 HAS GOUGE MARKS.   AKC7591-21 IS INCORRECT PART PART NUMBER, CORRECT PART NUMBER IS AKC7591-24. FABERCATED AND INSTALLED NEW  AKC7591-20 IAW DWG  AKC7591
